# SDR FDEA202109172337

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 37,152 hours, 20,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17 000 FT JUMPSEATER CALLED TO  NOTIFY R1 DOOR LIGHT AND ALARM ON.   PASSING 18000  GOT ECAM NOTIFICATION OF R1 NOT CLOSED.  RAN QRH.  INITIATED RETURN TO MEM.  ON DES. AT 14000 FT  ECAM NOTIFICATION WENT AWAY. AND JS NOTIFIED  R1 LIGHT AND ALARM OFF  NO ABNORMAL CABIN PRESSURE RATE  NOTICED.  NSTALLED R1 DOOR UPPER LATCH SPRING RODS ASSEMBLY                                IN REF. AB300 AMM 52-11-21-04 STEP 3 C. 9. OPS                                    CHECK GOOD.
